Special Issue Paper
Article first published online: 13 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Special Issue: Papers from the 32nd Annual Conference of the International Society for Clinical Biostatistics
Volume 31, Issue 30, pages 4416–4427, 30 December 2012
How to Cite
Rodríguez-Girondo, M. and de Uña-Álvarez, J. (2012), A nonparametric test for Markovianity in the illness-death model. Statist. Med., 31: 4416–4427. doi: 10.1002/sim.5619
- Issue published online: 10 DEC 2012
- Article first published online: 13 SEP 2012
- Manuscript Accepted: 28 AUG 2012
- Manuscript Received: 4 NOV 2011
- Spanish Ministerio de Ciencia e Innovación. Grant Numbers: MTM2008-03129, MTM2011-23204
- Xunta de Galicia. Grant Number: 10PXIB300068PR
- INBIOMED. Grant Number: DXPCTSUG
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!